# SDR FDEA201211013798

- Difficulty date: November 1, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 45,140 hours, 26,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AND DELAMINATED BETWEEN FR11 TO FR13A.  REPLACED FLOOR SUPPORT PER SRM51-40-21.
